Five weeks ago commenced treatment for above sun skin damage where I was treated by a dermatologist with a painful acid-like liquid for the face and the head.
Prescribed Efudex for the first time
I was prescribed the Efudex cream 5mg to use on my face on Mondays/Wednesdays and Fridays. After ten days, my face started to be covered with extreme sores, rashes, and red blotches. All painful and irritation-- driving me crazy as I wanted to scratch the worst areas.
Avoiding contact with others while using Efudex
My appearance has changed so badly that although this is only week 5, I’m told I must continue for 12 weeks. I do not wish to come into contact with anyone I know so as a male when I go out now, I wear a brimmed hat and dark glasses. This has affected me so badly that I’m waiting for an appointment with my doctor to seek his opinion. I am disgusted that my dermatologist gave me no warning as to what to expect.
Do you have a story you want to share?
Have you entered our Skin Cancer Awareness Month Giveaway?